CHATTANOOGA, Tenn. (WTVC) — A Chattanooga hospital said a nurse who fainted last week after receiving her first dose of a COVID-19 vaccine is "doing well."
CHI Memorial shared a video on social media on Monday, Dec. 21, showing fellow nurses and colleagues surrounding nurse manager Tiffany Dover in support.
The hospital says they want to clear up rumors circulating online.
Skeptics have said they believe Dover's condition is worse than what has been released so far -- with some even speculating that she had passed away -- due to her not making a public appearance since she fainted during a live news conference on Thursday, Dec. 17.
"We are aware of the multitude of false information circulating on social media about Tiffany Dover. We created the video because our nursing leadership wants the public to know of their support of Tiffany and to clear up many of the circulating rumors," said a spokesperson for the hospital said in a statement Monday.
Over the weekend, the hospital tweeted that Dover appreciates the concern shown for her.
Also, Dover did answer questions minutes after her fall on Thursday.
Dover told us she has a condition that can sometimes cause her to faint when she feels pain. Doctors also told us this type of reaction is not unusual.
"It is a reaction that can happen very frequently with any vaccine or shot," said Dr. Jesse Tucker, Medical Director of critical care medicine at CHI Memorial. He also received the vaccine the same day as Dover, and spoke with us afterward.
According to the CDC, fainting can happen after many types of vaccinations and medical procedures. The CDC says although fainting has a variety of possible causes, it is usually triggered by pain or anxiety.
The hospital tells us there is no indication her fall was related to the vaccine's ingredients.